MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. NUVASIVE XLIF INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

GLOBUS MEDICAL, INC. NUVASIVE XLIF INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6940429
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation as tip that was retrieved was too small to go through decontamination.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
The tip of the pituitary instrument was fractured during surgery and retrieved.

Brand Name
NUVASIVE XLIF INSTRUMENTS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23335122
Report Number2031966-2025-00141
Device Sequence Number21485848
Product Code LXH
UDI-Device Identifier00887517452764
UDI-Public887517452764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6940429
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown